EconPapers    
Economics at your fingertips  
 

Nonlinear dynamics in deviations from the law of one price: a broad-based empirical study

Lucio Sarno (), Mark Taylor () and Ibrahim Chowdhury ()

Journal of International Money and Finance, 2004, vol. 23, issue 1, 1-25

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (173) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(03)00093-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Non-Linear Dynamics in Deviations from the Law of One Price: A Broad-Based Empirical Study (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:23:y:2004:i:1:p:1-25

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-05
Handle: RePEc:eee:jimfin:v:23:y:2004:i:1:p:1-25